MathSciNet Relay Station
MathSciNet bibliographic data
MR2811214 47A63 (26D15)
Dragomir, S. S. Ostrowski's type inequalities for continuous functions of selfadjoint operators on Hilbert spaces: a survey of recent results. Ann. Funct. Anal. 2 (2011), no. 1, 139–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement